# SDR 96ZZZX259

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5WK
- Make and model: Piper PA-30
- Aircraft serial: 301853
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gearbox
- Part number: 25720003
- Condition: Failed
- Location: Mlg
- Part time: 4,950 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE, AIRCRAFT MAIN LANDING GEAR SYSTEM.  DURING EMERGENCY LANDING, GEAR WOULD NOT EXTEND.  GEAR COLLAPSED UPON LANDING.  SUBMITTER RECOMMENDS THE GEAR BE OVERHAULED EVERY 5 YEARS, OR BE PULLED AND INSPECTED EVERY 2 YEARS.
